# SDR DALA13069150967

- Difficulty date: December 14, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 59,506 hours, 44,470 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Sensor Target
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL330, "GEAR DOOR OPEN" LIGHT ILLUMINATED.  LIGHT STAYED ON AFTER GEAR WAS LOWERED AND SLOWED TO APPROACH SPEED.  DECLARED EMERGENCY.  QRH PROCEDURE ACCOMPLISHED AND LANDED WITH EMERGENCY GEAR EXTENSION HANDLE EXTENDED.  MAINTENANCE FOUND THE LT GEAR DOOR PROXIMITY SENSOR TARGET BRACKET TO BE CRACKED.  BOTH THE LT GEAR TARGET BRACKET AND THE PROXIMITY SENSOR WERE REPLACED AND ADJUSTED. DURING TROUBLESHOOTING THE RT DOOR CLOSED PROXIMITY SENSOR RESISTANCE VALUE WAS FOUND READING HIGH AND SO IT WAS REPLACED AS WELL.  REPLACED BUMPER AND SKID ON LT DOOR AND SKID ON RT DOOR. GEAR SWING AND PSEU TEST GOOD.
